UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Axiomatizability of representable domain algebras

Hirsch, R; Mikulas, S; (2011) Axiomatizability of representable domain algebras. JOURNAL OF LOGIC AND ALGEBRAIC PROGRAMMING , 80 (2) pp. 75-91. 10.1016/j.jlap.2010.07.019.

Full text not available from this repository.
Type: Article
Title: Axiomatizability of representable domain algebras
DOI: 10.1016/j.jlap.2010.07.019
Keywords: Domain algebras, Relation algebras, Finite axiomatizability, SEMIGROUPS
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Engineering Science
URI: http://discovery.ucl.ac.uk/id/eprint/141321
Downloads since deposit
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item